# SDR ABXA000141

- Difficulty date: February 16, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 51,427 hours, 49,495 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 39317511
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RUDDER TAB UPPER EYE-BOLT ATTACH FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-02.
